# SDR SWAA2012122110822

- Difficulty date: December 20, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N652SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27722
- Aircraft time: 50,284 hours, 40,033 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31354
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY SLIDE FELL OUT OF CARRIER-NO SLIDE DEPLOYMENT.  RE-INSTALLED L-1 DOOR SLIDE PER MAINT TASK MT325-61-06, A/C OK FOR SERVICE.
